Journal of Mathematics Research

Journal of Mathematics Research (ISSN: 1916-9795;  E-ISSN 1916-9809) is an open-access, international, double-blind peer-reviewed journal published by the Canadian Center of Science and Education. This journal, published quarterly (March, July, September, and December) in both print and online versions, keeps readers up-to-date with the latest developments in all aspects of mathematics.

The scopes of the journal include, but are not limited to, the following topics: statistics, approximation theory, numerical analysis, operations research, dynamical systems, mathematical physics, theory of computation, information theory, cryptography, graph theory, algebra, analysis, probability theory, geometry and topology, number theory, logic and foundations of mathematics.

This journal accepts article submissions online or by e-mail (jmr@ccsenet.org).



jmrABSTRACTING AND INDEXING:

  • DOAJ
  • EBSCOhost
  • Google Scholar
  • JournalTOCs
  • LOCKSS
  • MathEDUC
  • Mathematical Reviews® (MathSciNet®)
  • MathGuide
  • NewJour
  • OCLC Worldcat
  • Open J-Gate
  • ProQuest
  • SHERPA/RoMEO
  • Standard Periodical Directory
  • Ulrich's
  • Universe Digital Library
  • Zentralblatt MATH


--------------------------------------------------------------------------------------------------------------------------------------------------

Each paper published in Journal of Mathematics Research is assigned a DOI®number, which appears beneath the author's affiliation in the published paper. Click HERE to know what is DOI (Digital Object Identifier)? Click HERE to retrieve Digital Object Identifiers (DOIs) for journal articles, books, and chapters.

--------------------------------------------------------------------------------------------------------------------------------------------------

--------------------------------------------------------------------------------------------------------------------------------------------------
What is e-Version FirstTM

e-Version First is a feature offered through our journal platform. It allows PDF version of manuscripts that have been peer reviewed and accepted, to be hosted online prior to their inclusion in a final printed journal. Readers can freely access or cite the article.

We aim to publish accepted manuscripts in e-Version First in two week's time after the final draft completed.

--------------------------------------------------------------------------------------------------------------------------------------------------

Paper Selection and Publication Process

a) Upon receipt of paper submission, the Editor sends an E-mail of confirmation to the corresponding author within 1-3 working days. If you fail to receive this confirmation, your submission/e-mail may be missed. Please contact the Editor in time for that.

b) Peer review. We use double-blind system for peer-review; both reviewers and authors’ identities remain anonymous. The paper will be peer-reviewed by three experts; two reviewers from outside and one editor from the journal typically involve in reviewing a submission. The review process may take 2-3 weeks.

c) Notification of the result of review by E-mail.

d) The authors revise paper and pay publication fee (300USD).

e) After publication, the corresponding author will receive two copies of printed journals, free of charge.

f) E-journal in PDF is available on the journal’s webpage, free of charge for download.

NOTE:

The publisher and journal have a policy of “Zero Tolerance on the Plagiarism”. We check the plagiarism issue through two methods: reviewer check and plagiarism prevention tool (ithenticate.com).

All submissions will be checked by iThenticate before being sent to reviewers.

Announcements

 

Recruitment for Reviewers

 
We are recruiting reviewers for the journal. If you are interested in becoming a reviewer, we welcome you to join us. Please find the application form and details at http://www.ccsenet.org/reviewer and e-mail the completed application form to jmr@ccsenet.org.  
Posted: 2014-11-09 More...
 

Journal of Mathematics Research: Call for Papers

 

We are now seeking submissions for Vol. 7, No. 1, March 2015 issue. Submission deadline: January 31, 2015.

Please find the journal’s profile at http://www.ccsenet.org/jmr and submit your manuscripts online.

Authors are strongly encouraged to use the LaTeX style files to prepare their manuscript. You may submit your manuscript in the format of PDF or MS-Word to be reviewed, but if the paper is accepted to be published, you are required to provide the LaTeX source files or MS-Word.

Please find the LaTeX template here (Paper Template, Title Page Template) and the MS-Word template (Paper Template, Title Page Template)

If you have any questions, please e-mail to jmr@ccsenet.org
 
Posted: 2014-10-29 More...
 

Publishing Statistics in 2014Q3 Released

 

2014 Q3: Articles Received: 36; Accepted: 8; Rejected: 18; Published: 5; Retracted: 0

2014 Q2: Articles Received: 32; Accepted: 15; Rejected: 21; Published: 17; Retracted: 1

2014 Q1: Articles Received: 41; Accepted: 13; Rejected: 26; Published: 7; Retracted: 0

 
Posted: 2014-10-29 More...
 
More Announcements...

Vol 6, No 4 (2014)

Journal of Mathematics Research, Vol. 6, No. 4, December 2014

Table of Contents

Articles

Remarks on the Continuity of the Local Minimizer of Scalar Integral Functionals With Nonstandard General Growth Conditions PDF
Tiziano Granucci p1
Cordiality of a Star of the Complete Graph and a Cycle Graph $C(N\cdot K_{N})$ PDF
V. J. Kaneria, H. M. Makadia, Meera Meghpara p18
Fit States on Girard Algebras PDF
Remigijus Petras Gylys p29
Backward Ornstein-Uhlenbeck Transition Operators and Mild Solutions of Non-Autonomous Hamilton-Jacobi Equations in Banach Spaces PDF
Rafael Serrano p55
One-Parameter Equations of Spherical Conics and Its Applications PDF
Bülent Altunkaya, Yusuf Yayli, H. Hilmi Hacisalihoglu, Fahrettin Arslan p77
Diversity soliton solutions for the (2+1)-Dimensional Boiti-Leon-Manna-Pempinelli Equation PDF
Xichao Deng, Hanlin Chen, Zhenhui Xu p85
Effect of Some Geometric Transfers on Homology Groups PDF
Samy M. Mostafa, Abdelaziz E. Radwan, Fayza Abelhalim Ibrahem, Fatema F.Kareem p90
The Normality Domain of a Family of Holomorphic Functions on a Stein Space (II) PDF
Yukinobu Adachi p99
New Exact Solutions for a Class of High-order Dispersive Cubic-quintic Nonlinear Schrodinger Equation PDF
Ying Huang, Peng Liu p104
Optimal Control Theory to Solve Production Inventory System in Supply Chain Management PDF
Hegazy Zaher, Taher Taha Zaki p109
On Cartesian Products of Cyclic Orthogonal Double Covers of Circulants PDF
Ramadan El-Shanawany, Ahmed El-Mesady p118
A Comparison of the Optimal Classification Rule and Maximum Likelihood Rule for Binary Variables PDF
I. Egbo, S. I. Onyeagu, D. D. Ekezie, Uzoma Peter O. p124
Exponential Atomic Decomposition in Generalized Weighted Lebesgue Spaces PDF
Nasibova N.P. p137
A Necessary and Sufficient Condition for Pseudo-symmetric Positive Solutions of Boundary Value Problems PDF
Yan Luo p149
Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 6, No. 4 PDF
Sophia Wang p157


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.

----------------------------------------------------------------------------------------------------------------------------------------------------------------------

doaj_logo_new_120 proquest_logo_120images_120.